# SDR FDEA201705131405

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,130 hours, 16,439 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 578
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, LANDING GEAR WOULD NOT RETRACT WITH SYS 1  POSITION DETECTION, SWITCHED TO SYSTEM 2 POSITION  DETECTION, STILL WOULD NOT RETRACT, CYCLED SYS 1  AND SYS 2 SEVERAL TIMES, ON FINAL ATTEMPT WITH SYS  2 GEAR RETRACTED.     BITE CHECKED PROXIMITY PROCESSING UNIT IAW TSM  32-61-00, FOUND FAULT CODE 63 DISPLAYED WITH  BOX  LIGHT ILLUMINATED RED.    R & R THE PROXIMITY ELECTRONIC UNIT IAW AMM 32-31-71-04. OPS CHECKED GOOD. ACFT OK FOR  SERVICE.
